# SDR ABXA040190

- Difficulty date: May 14, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 57,553 hours, 53,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130392N1
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TEE CAP WAS FOUND TO BE CRACKED AT OUTBOARD END OF RADIAL Z34.  REPLACED NR 2 TEE CAP IAW EA 53120033.
